# SDR AALA20170505002

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,595 hours, 22,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24167
- Condition: Discharged
- Location: Cabin
- Part time: 173 hours, 62 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FIRST CLASS EMERGENCY PATH LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY AND CONTROL MODULE (AALA201705059053) IAW AMM 33-51-07. ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-00. SYSTEM CHECKS NORMAL
